# SDR SWAA120141

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 50,709 hours, 40,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C36533
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE FRAYED.  REMOVED AND REPLACED CABLE IAW DWG.
